# SDR AALA202201241430

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 56,420 hours, 28,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1289
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 75,827 hours, 29,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 CYLINDER DOOR DAMPER WON'T HOLD PRESSURE/LEAKING. INSTALLED NEW DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
